# SDR GTIA2022021436273

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,946 hours, 8,526 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF LANDING GEAR DID NOT GO UP AFTER WE MOVED LG LEVER UP, GOT NUMMEROUS ECAM WARNINGS, RECYCLED THE LANDING GEAR AND IT WENT UP. AT 10,000 RECYCLED AGAIN TO CHECK SAMETHING -REF TSM 32-31-00-810-842 R/R PROXIMITY-SENSOR (25GA). IAW AMM 32-31-73. BITE TEST OK NO FAULTS NOTED. THIS IS AN SDR ITEM. REF LG PG# 2848666-2 FOR L/G NOSE SWING.
